# SDR 95UAL747038

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183UA
- Make and model: Boeing 747422
- Aircraft serial: 25379
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 AFT RT OVERWING EMERGENCY LIGHTS INOP ON TEST.  REPLACED POWER SUPPLY, OPS CHECKED SATISFACTORY.
